# SDR REXA2014071900722

- Difficulty date: July 19, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 566 hours, 382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRIPING ON FLOOR IN FWD GALLEY RT SIDE IS MISSING.  REINSTALLED EMER PATH LIGHTING STRIP IAW AMM 33-51-01.
